Ernesto Mordecki
Ernesto Mordecki
Universidad de la República, Montevideo, Uruguay
Verified email at cmat.edu.uy - Homepage
TitleCited byYear
Optimal stopping and perpetual options for Lévy processes
E Mordecki
Finance and Stochastics 6 (4), 473-493, 2002
2682002
Flocking in noisy environments
F Cucker, E Mordecki
Journal de mathématiques pures et appliquées 89 (3), 278-296, 2008
1742008
Optimal stopping for a diffusion with jumps
E Mordecki
Finance and Stochastics 3 (2), 227-236, 1999
921999
Wiener-Hopf factorization for Lévy processes having positive jumps with rational transforms
AL Lewis, E Mordecki
Journal of Applied Probability 45 (1), 118-134, 2008
902008
Symmetry and Duality in Lévy Markets
J Fajardo, E Mordecki
Quantitative Finance 6 (3), 219-227, 2006
612006
Integral option
DO Kramkov, E Mordecki
Theory of Probability & Its Applications 39 (1), 162-172, 1995
601995
Ruin probabilities for Lévy processes with mixed-exponential negative jumps
E Mordecki
Theory of Probability & Its Applications 48 (1), 170-176, 2004
542004
Optimal stopping of Hunt and Lévy processes
E Mordecki, P Salminen
Stochastics An International Journal of Probability and Stochastic Processes …, 2007
512007
Bounds of option prices for semimartingale market models
AA Gushchin, E Mordecki
Proceedings of the Steklov Institute of Mathematics-Interperiodica …, 2002
492002
Cucker–Smale flocking under hierarchical leadership and random interactions
F Dalmao, E Mordecki
SIAM Journal on Applied Mathematics 71 (4), 1307-1316, 2011
382011
The distribution of the maximum of a Lévy process with positive jumps of phase-type
E Mordecki
Theory Stoch. Process 8 (309-316), 2002
342002
Adaptive weak approximation of diffusions with jumps
E Mordecki, A Szepessy, R Tempone, GE Zouraris
SIAM Journal on Numerical Analysis 46 (4), 1732-1768, 2008
332008
SST anomaly variability in Southwestern Atlantic and El Niño/Southern oscillation
DN Severov, E Mordecki, VA Pshennikov
Advances in Space Research 33 (3), 343-347, 2004
322004
Skewness premium with Lévy processes
J Fajardo, E Mordecki
Quantitative Finance 14 (9), 1619-1626, 2014
29*2014
Explicit solutions in one-sided optimal stopping problems for one-dimensional diffusions
F Crocce, E Mordecki
Stochastics An International Journal of Probability and Stochastic Processes …, 2014
252014
Explicit solutions in one-sided optimal stopping problems for one-dimensional diffusions
E Crocce, F. Mordecki
Stochastics An International Journal of Probability and Stochastic Processes, 2013
25*2013
Pricing derivatives on two-dimensional Lévy processes
J Fajardo, E Mordecki
International journal of theoretical and applied finance 9 (02), 185-197, 2006
242006
Numerical approximation of backward stochastic differential equations with jumps
A Lejay, E Mordecki, S Torres
132014
Duality and derivative pricing with Lévy processes
J Fajardo, E Mordecki
CMAT Pre-publicaciones, 2003
132003
Perpetual options for Lévy processes in the Bachelier model
E Mordecki
Труды Математического института имени ВА Стеклова 237 (0), 256-264, 2002
132002
The system can't perform the operation now. Try again later.
Articles 1–20